The computation of the quadratic functional in a certain special case
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a20,
author = {E. M. Markushin},
title = {The computation of the quadratic functional in a certain special case},
journal = {Differencialʹnye uravneni\^a},
pages = {368},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a20/}
}
E. M. Markushin. The computation of the quadratic functional in a certain special case. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a20/